Couldn't find what you looking for?

TRY OUR SEARCH!


I took lipitor because I had high cholesterol. My doctor recommended me to take 10mg/day of lipitor for 30 days, but just a few days after taking them I always feel tired and thirsty and sometimes getting dizzy. I could not explain it though I haven't talked about it with my doctor, but after reading a few of the things happening to those who took drug I guess I would have to stop using it. I need some info if anyone else experienced such a thing from lipitor?

Loading...


I have been on Lipitor for over two years and it has been a life saver for me. The first month on Lipitor it dropped to 170, and now is 133 and HDL is much higher and my LDL much lower. For every drug on the market, there is almost any possible side effect, Vioxx, Mobic….but I have friends who have no side effects from these. Have you noticed that the sites where people knock it all advertise "Lower your cholesterol…using ….” Maybe you should talk with your cardiologist about your use of a statin.
Reply

Loading...